Topological and discrete social choice: In a search of a theory

Yuliy M. Baryshnikov

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

In this note we discuss a possibility of introducing topological methods in the combinatorial paradigm of the social choice theory.

Original languageEnglish
Pages (from-to)199-209
Number of pages11
JournalSocial Choice and Welfare
Volume14
Issue number2
DOIs
Publication statusPublished - Jan 1 1997
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Social Sciences (miscellaneous)
  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Topological and discrete social choice: In a search of a theory'. Together they form a unique fingerprint.

Cite this